# SDR IPXA10559727

- Difficulty date: April 19, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 440 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CABIN SCREW DAMAGE TO FRAME BOTTOM EDGE STATION 440, ADJACENT TO STR 15L.  REPAIRED IAW ATS ER NR 10-2564.
